JAMC

Article 10.26855/jamc.2018.11.002

Statistical Hypo-Convergence in Sequences of Functions

TOTAL VIEWS: 4279

Şükrü Tortop

Department of Mathematics, Faculty of Art and Sciences, Afyon Kocatepe University, 03200 Afyonkarahisar, Turkey.
*Corresponding author: Şükrü Tortop
Email:  stortop@aku.edu.tr

Published: November 30,2018

Abstract

In this paper, we define statistical hypo-convergence in metric spaces as an alternative to statistical pointwise and uniform statistical convergence. We show that this type of convergence provides a useful tool for solving stochastic optimization and variational problems. Also, its characterizations with level sets are obtained.

References

 

How to cite this paper

Statistical Hypo-Convergence in Sequences of Functions

How to cite this paper: Tortop, Ş. (2018) Statistical Hypo-Convergence in Sequences of Functions. Journal of Applied Mathematics and Computation, 2(11), 504-512.
DOI: 10.26855/jamc.2018.11.002